RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2006, Volume 40, Issue 1, Pages 43–51 (Mi faa17)  

A Sharp Estimate for the Rate of Convergence in Mean of Birkhoff Sums for Some Classes of Periodic Differentiable Functions

A. V. Rozhdestvenskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: For a badly approximable vector $\alpha$, we obtain a sharp estimate for the rate of convergence in the space $L_p$ ($0<p<\infty$) of the Birkhoff means $\frac1{n}\sum_{s=0}^{n-1} f(x+s\alpha)$ for an absolutely continuous periodic function $f$ and for functions in spaces of Bessel potentials.

Keywords: Birkhoff sum, badly approximable vector, generalized Bessel potential

DOI: https://doi.org/10.4213/faa17

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2006, 40:1, 34–41

Bibliographic databases:

UDC: 517.9
Received: 12.04.2004

Citation: A. V. Rozhdestvenskii, “A Sharp Estimate for the Rate of Convergence in Mean of Birkhoff Sums for Some Classes of Periodic Differentiable Functions”, Funktsional. Anal. i Prilozhen., 40:1 (2006), 43–51; Funct. Anal. Appl., 40:1 (2006), 34–41

Citation in format AMSBIB
\Bibitem{Roz06}
\by A.~V.~Rozhdestvenskii
\paper A Sharp Estimate for the Rate of Convergence in Mean of Birkhoff Sums for Some Classes of Periodic Differentiable Functions
\jour Funktsional. Anal. i Prilozhen.
\yr 2006
\vol 40
\issue 1
\pages 43--51
\mathnet{http://mi.mathnet.ru/faa17}
\crossref{https://doi.org/10.4213/faa17}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223248}
\zmath{https://zbmath.org/?q=an:1111.37002}
\elib{https://elibrary.ru/item.asp?id=9200285}
\transl
\jour Funct. Anal. Appl.
\yr 2006
\vol 40
\issue 1
\pages 34--41
\crossref{https://doi.org/10.1007/s10688-006-0004-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236532100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644905870}


Linking options:
  • http://mi.mathnet.ru/eng/faa17
  • https://doi.org/10.4213/faa17
  • http://mi.mathnet.ru/eng/faa/v40/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:323
    Full text:126
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020